# SDR SWAA2022021558983

- Difficulty date: January 6, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737*
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 4 LOWER SKIN AT LEVEL OF ACTUATOR FITTING SLAT STATION 85.19 AT LT WING ; 2022-12123 / [01] TOOL USED PN NORTEC 600D SN 200048001 DUE DATE 24-FEB-22; [02] PERFORMED PERMANENT REPAIR PARTS -1 DOUBLER -2 FILLER AND FASTENERS LOC. SLAT 4 LOWER SKIN AT LEVEL OF ACTUATOR FITTING SLAT STATION 85.19 AT LT WING IAW SRM B737-700 SRM 57-42-01-2R-8 REPAIR 8; FIGURE 202; SHEET 4 ALTERNATIVE 1; MATERIAL USED ALUMINUM SHEET 7075-T6 0.071? P/O: 2021124912; ALUMINUM SHEET 7075-T6 0.063? P/O 2020203089. SEE INDIVIDUAL SIGNOFFS BELOW.; [03] PERFORMED PERMANENT REPAIR PARTS -1 DOUBLER -2 FILLER AND FASTENERS LOC. SLAT 4 LOWER SKIN AT LEVEL OF ACTUATOR FITTING SLAT STATION 85.19 AT LT WING IAW SRM B737-700 SRM 57-42-01-2R-8 REPAIR 8; FIGURE 202; SHEET 4 ALTERNATIVE 1; MATERIAL USED ALUMINUM SHEET 7075-T6 0.071? P/O: 2021124912; ALUMINUM SHEET 7075-T6 0.063? P/O 2020203089.  SEE INDIVIDUAL SIGNOFFS BELOW. COMPLETED RII
